吴佳

Professor   Supervisor of Doctorate Candidates   Supervisor of Master's Candidates

Gender:Female

Alma Mater:大连理工大学

Degree:Doctoral Degree

School/Department:数学科学学院

Discipline:Operation Research and Control Theory

Business Address:创新园大厦B1207

E-Mail:wujia@dlut.edu.cn


Paper Publications

A Sequential Convex Program Approach to an Inverse Linear Semidefinite Programming Problem

Hits:

Indexed by:期刊论文

First Author:Wu, Jia

Correspondence Author:Wu, J (reprint author), Dalian Univ Technol, Sch Math Sci, Inst Operat Res & Control Theory, Dalian 116024, Peoples R China.

Co-author:Zhang, Yi,Zhang, Liwei,Lu, Yue

Date of Publication:2016-08-01

Journal:ASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH

Included Journals:SCIE、EI、Scopus

Volume:33

Issue:4

ISSN No.:0217-5959

Key Words:Inverse linear semidefinite programming problems; mathematical program with semidefinite cone complementarity constraints; penalty methods; sequential convex program

Abstract:This paper is devoted to the study of solving method for a type of inverse linear semi-definite programming problem in which both the objective parameter and the right-hand side parameter of the linear semidefinite programs are required to adjust. Since such kind of inverse problem is equivalent to a mathematical program with semidefinite cone complementarity constraints which is a rather difficult problem, we reformulate it as a nonconvex semi-definte programming problem by introducing a nonsmooth partial penalty function to penalize the complementarity constraint. The penalized problem is actually a nonsmooth DC programming problem which can be solved by a sequential convex program approach. Convergence analysis of the penalty models and the sequential convex program approach are shown. Numerical results are reported to demonstrate the efficiency of our approach.

Pre One:Characterizations of local upper Lipschitz property of perturbed solutions to nonlinear second-order cone programs

Next One:First order necessary optimality conditions for mathematical programs with second-order cone complementarity constraints